Pacific Journal of Mathematics

Extensions of pseudo-valuations.

James A. Huckaba

Article information

Source
Pacific J. Math., Volume 29, Number 2 (1969), 295-302.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102982969

Mathematical Reviews number (MathSciNet)
MR0244246

Zentralblatt MATH identifier
0175.32202

Subjects
Primary: 13.98

Citation

Huckaba, James A. Extensions of pseudo-valuations. Pacific J. Math. 29 (1969), no. 2, 295--302. https://projecteuclid.org/euclid.pjm/1102982969


Export citation

References

  • [1] Robert W. Gilmer, Jr., Contracted ideals with respect to integral extensions Duke Math. J. 34 (1967), 561-571.
  • [2] James A. Huckaba, Some results on pseudo-valuations (to appear in Duke Math. J.)
  • [3] D. Rees, Valuations associated with a local ring I, Proc. London Math. Soc. (3) 5 (1955), 107-128.